About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 825293, 6 pages
http://dx.doi.org/10.1155/2013/825293
Research Article

Ulam-Hyers Stability Results for Fixed Point Problems via - -Contractive Mapping in ( )-Metric Space

1Department of Mathematics, Babeş-Bolyai University, Kogălniceanu Street No. 1, 400084 Cluj-Napoca, Romania
2Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey

Received 17 May 2013; Accepted 28 July 2013

Academic Editor: Janusz Brzdek

Copyright © 2013 Monica-Felicia Bota et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We will investigate some existence, uniqueness, and Ulam-Hyers stability results for fixed point problems via - -contractive mapping of type-( ) in the framework of -metric spaces. The presented theorems extend, generalize, and unify several results in the literature, involving the results of Samet et al. (2012).